Communications in Mathematical Physics

Erratum: ``Statistical mechanics of systems of unbounded spins''

Joel L. Lebowitz and Errico Presutti

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 78, Number 1 (1980), 151.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908507

Mathematical Reviews number (MathSciNet)
MR0597036

Zentralblatt MATH identifier
1223.35114

Subjects
Primary: 82A05

Citation

Lebowitz, Joel L.; Presutti, Errico. Erratum: ``Statistical mechanics of systems of unbounded spins''. Comm. Math. Phys. 78 (1980), no. 1, 151. https://projecteuclid.org/euclid.cmp/1103908507


Export citation

See also

  • Orig : Joel L. Lebowitz, Errico Presutti. Statistical mechanics of systems of unbounded spings. Communications in Mathematical Physics Volume 50, Number 3, (1976), pp. 195-218.